# SDR DALA2022012400464

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 64,482 hours, 21,164 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 2L DOOR FAULT. CORRECTIVE ACTION: CYCLED L2 DOOR SEVERAL TIMES LIGHT OPERATES NORMAL. (2093979)
